# SDR UIEA2018070901394

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 11 HAS CORROSION ON UPPER SURFACE I/B SLAT TRACK. REMOVED CORRODED DOUBLER ON RT WING SLAT NR 11 PER SRM 51-70-10 PALA7.  FABRICATED & INSTALLED REPAIR DOUBLER AND FILLER PER SRM 57-43-02-01-1 DETAILIII & SRM 57-43-02-02 R.
